# SDR DALA2025071705385

- Difficulty date: July 10, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 32,978 hours, 3,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP AT SEATS 20B,23B, 25B, 31C, 35C, 37C, 39C.   FOUND CONNECTOR J13 AT EMERGENCY LIGHT FLOOR DISCONNECT BOX IN SEAT ROW 22AB DISCONNECTED. RECONNECTED J13. OPS CHECK NORMAL. (LP# 8982003)
